# SDR EIA2000293

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND C6 CHECK, FOUND FS 1089 LEFT CANTED FRAME CORRODED.  REPAIRED LEFT CANTED FRAME AT FS 1089.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLERS, SHIMS AND REPAIR SPLICE PER ECRA 944-53-065-2.  (M)
